# SDR NOCA01608

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part serial: NSN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP LEFT HAND SIDE FROM L1 DOOR TO L2 DOOR, CENTER AISLE AND L3 DOOR LOCATIONS AND LEFT HAND SECTION BY L3 DOOR.  REPAIRED WIRING AS PER WIRING DIAGRAM 33-51-13 AND 33-51-16, ALL OPS CHECKED NORMAL.
